# SDR 2013FA0000715

- Difficulty date: December 6, 2013
- Submitted: December 6, 2013
- Operation: General aviation
- Make and model: Doug MD 83
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Housing
- Part number: 0711346100
- Part serial: 2115
- Condition: Cracked
- Location: Control Valve
- Component: Control Valve
- Component part number: 0711346003
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THRUST REVERSER CONTROL VALVE HAS A PIN HOLE ON SIDE OF PRESSURE PORT.
